# SDR AALA20170221019

- Difficulty date: February 18, 2017
- Submitted: February 21, 2017
- Operation: Air carrier
- Aircraft: N809NN
- Make and model: Boeing 737823
- Aircraft serial: 33519
- Aircraft time: 24,045 hours, 9,368 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Indicator
- Condition: Smoke
- Location: Yoke
- Stage of operation: LD
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON LANDING, SMOKE EMITTED FROM CAPTAIN`S YOKE FLIGHT NUMBER SELECTOR. REMOVED AND REPLACED CAPTAIN`S TRIP REMINDER IAW AMM 33-11-00. OPERATIONAL CHECKED GOOD.
